# SDR QXEA2012122901738

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 13,885 hours, 14,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 LOWER FLAP TRACK AFT SURFACE IS WORN.  REMOVED TRACK IAW RD 8/4-52-1511.  BLENDED AREA.  HFEC CRACK FREE.  REPAIR WITHIN LIMITS.  INSTALLED, VERIFY RIGGING OF FLAPS, REINSTALLED REMOVED PANELS.
